# SDR LR7A2023010403253

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,308 hours, 26,937 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 345665
- Condition: Damaged
- Location: Rudder
- Component: Rudder, Lkheed
- Component part number: 3850181
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RUDDER SKIN CREASED AT FS1191, LBL8, WL285-360. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000802283.
